Like "Well now, that is one tough question. Truthfully, almost any kind of insulin can cause an upset stomach when one first starts taking it. Some people get it and some people do not. I am Type 2 and when I first started on my insulin, it did upset my stomach. It went away, but from time to time I still have an upset stomach. Like you, I cannot be sure if that is exactly the cause of it. Artificial sweeteners very often cause stomach upset. Having read up on Splenda, I found out that when one first starts using it and even for months afterwards, it doesn't bother people. Then all of a sudden, those stomach problems begin. Of course, first ask your doctor about it, but meanwhile, you can eliminate certain supplements or sweeteners you might be using one at a time to figure out if one of them could be the cause. Just remember, just because you could tolerate a food, sweetener, or supplement for even years, does not mean that at some time it might start to cause problems. I've started to just use natural sweeteners and it has helped my stomach problems very very much. Good Luck!!!"